# SDR GUUA95652062011A

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,403 hours, 35,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 12951405913
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PASSENGER AIRSTAIR DOOR WOULD NOT OPEN.  REPLACED AIRSTAIR DOOR AFT LOWER CONTROL CABLE, OPS CHECK GOOD.
